# SDR IXXA090015O

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 100,090 hours, 32,637 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025381
- Part serial: AA48385
- Condition: Defective
- Location: Cabin
- Part time: 100,090 hours, 32,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM KPHL, THE CREW DETECTED SMOKE FROM THE RECIRCULATION FAN AND NOISY.  THE CREW TURNED OFF RECIRCULATION FAN SMOKE ODOR DISSIPATED.  THE CREW LANDED IN KEWR WITHOUT FURTHER INCIDENT.  MAINTENANCE IN KEWR REPLACED THE RECIRCULATION FAN.  OPERATIONAL CHECK GOOD IAW MM 21-20-4.  AIRCRAFT WAS RETURNED TO SERVICE.
